# SDR FDEA201406281576

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,815 hours, 16,469 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: NSA812111
- Condition: Defective
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB WITH AUTO PILOT NR 2 ON WHEN THE SLATS WERE RETRACTED THE  ACFT GAVE VERY HARD TO THE RT.  THE AILERONS COMPENSATED BY GOING LT 6 UNITS.  AT THIS POINT WE CHECKED THE FLIGHT CONTROL POS PAGE & SPOILERS 7, 6 & 5 ON THE LT WING WERE UP.  AFTER DISCONNECTING THE AUTO PILOT EVENTUALLY THE SPOILERS CAME DOWN.  BUT THE AILERONS STILL SHOWED HANDS LT.  CONSULTED QRH & DECIDED TO RETURN FOR AN OVERWEIGHT LANDING.  REMOVED AND REPLACED THE PULLEY AT RT WING ROOT (IPC  27-11-05-2/ITEM90, P/N:NSA8121-11) PER AMM 20-29-11-00, PERFORMED ADJUSTMENT OF CONTROL CABLE TENSION PER AMM27-10-00-05, CHECKED NML, PERFORMED OPERATIONAL TEST PER AMM 27-11-00-05 SATIS.   FLIGHT TEST SATISFACTORY.
